Abstract:
We study the problem of the reconstruction of functions by the values of the $n$th differences with step $1/n$ taken at the point $0$. The problem is solved for functions that are analytic in special domains containing the interval $[0,1]$.
Keywords:
analytic function, basis in the space of analytic functions.
Citation:
S. V. Konyagin, A. Yu. Popov, “On the reconstruction of functions by the values of the $n$th differences with step $1/n$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 178–185; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 113–120